# SDR QXEA2011020400125

- Difficulty date: January 31, 2011
- Submitted: February 5, 2011
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 2,756 hours, 3,039 cycles
- Engine: Pwc PW150A
- Engine time: 2,756 hours, 3,039 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 2,756 hours, 3,039 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FORM, NR 2 OIL WARNING LIGHT CAME ON AND NR 2 TQ WENT TO 106 PERCENT REDUCED PWR AND FOLLOWED ENG OIL CHECK LIST AT THE STOP & FEATHER POINT ENG SHUTDOWN BY ITSELF BEFORE WE COULD FINISH THE CHECK LIST. COMPLETED CHECK LIST AND RETURNED TO DEPARTURE. (AT THE TIME THE OIL WARNING LIGHT WAS ON THE OIL SYMBOLOGY WAS MISSING  ONLY ARC DISPLAYED). LANDING WAS UNEVENTFUL. R & R NR 2 ENGINE IAW NR6710003 AND NR6710004.  OPS AND LEAK CHECKS GOOD. ALSO REPLACED NR 2 OIL COOLER.  ACFT RETURNED TO SERVICE.
